Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Bounds on the truncation error by finite differences for the Goursat problem

Authors: A. K. Aziz and B. E. Hubbard
Journal: Math. Comp. 18 (1964), 19-35
MSC: Primary 65.66
MathSciNet review: 0160337
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.66

Retrieve articles in all journals with MSC: 65.66

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society